| Model Number |
VTICMO 13.2 |
| Medical Device Problem Codes |
Optical Problem (3001); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Glaucoma (1875); Intraocular Pressure Increased (1937); Blurred Vision (2137); Halo (2227); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5 13.2 implantable collamer lens of -14.50/1.0/090 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to eye pain; angle closure with elevated iop and glare/haloes."pain in left side after implantation.Pushing forward on iris.Glaucoma suspect possible; photosensitivity.Pigmentation." cause reported as unknown.
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that a 13.2mm vticmo 13.2 implantable collamer lens of -14.50/1.0/090 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6)2022.On (b)(6) 2022, the lens was explanted due elevated iop; pigment dispersion; blurred vision; angle closure with elevated iop.The problem was resolved.Status of eye is "mgd." cause is reported as patient related factor; device did not fail to perform as intended.H6-clinical code 4581- pigment dispersion.Claim#: (b)(4).